TBU Publications
Repository of TBU Publications

Linear systems with unstructured multiplicative uncertainty: Modeling and robust stability analysis

DSpace Repository


Find Full text Export to RefWorks
   


Files in this item

ČSN ISO 690:2011 citation

Citace článku v časopise:
MATUŠŮ, Radek, Bilal SENOL a Celaleddin YEROGLU. Linear systems with unstructured multiplicative uncertainty: Modeling and robust stability analysis. PLoS ONE [online]. 2017, vol. 12, iss. 7 [cit. 2017-12-18]. ISSN 1932-6203. Dostupné z: http://journals.plos.org/plosone/article?id=10.1371/journal.pone.0181078.

These citations are software generated and may contain errors. To verify accuracy, check the appropriate style guide.

Related articles

Attribution 4.0 International Except where otherwise noted, this item's license is described as Attribution 4.0 International